MAUDE Adverse Event Report: STRYKER GMBH WRIST CARPAL IMPLANT SMALL; PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED

STRYKER GMBH WRIST CARPAL IMPLANT SMALL; PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED
Catalog Number WACS
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The manufacturer became aware of adverse events from the national joint replacement registry of the australian orthopedic association.The report is associated with the remotion system, within that report, 3 post-operative complications/ revisions were reported, which occurred in 2008, 2009 and 2013.The reason for revision were loosening (1 case), implant breakage wrist plate (1 case) and infection (1 case).A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 3 complaints were initiated retrospectively.This product inquiry addresses revision surgery due to infection.

Brand Name
WRIST CARPAL IMPLANT SMALL
Common Device Name
PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7803364
Report Number0008031020-2018-00567
Device Sequence Number1510643
Product Code JWJ
UDI-Device Identifier00886385015514
UDI-Public00886385015514
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K021859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWACS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;